MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY BD CANNULA BLUNT PLASTIC; NEEDLE

BECTON DICKINSON AND COMPANY BD CANNULA BLUNT PLASTIC; NEEDLE
Catalog Number 303345
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd cannula blunt plastic needle was coring.The following information was provided by the initial reporter: "needle coring, customer called in wanting safety data regarding coring of blunt needle, did not want to file a complaint." advised customer that this is a complaint and reportable issue."customer was not being cooperative and refused to provide the facility name.".
 
Additional Manufacturer Narrative
B:3.The date received by manufacturer has been used for this field.E:1.Address was not located and il was used.H:3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD CANNULA BLUNT PLASTIC
Common Device Name
NEEDLE
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY
2153 12th avenue
columbus NE 68601
Manufacturer (Section G)
BECTON DICKINSON AND COMPANY
2153 12th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18451530
Report Number1911916-2023-00930
Device Sequence Number7780804
Product Code FMI
UDI-Device Identifier30382903033455
UDI-Public(01)30382903033455
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K974363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number303345
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Initial Report FDA Received Date01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown